# SDR SWAA2022030807556

- Difficulty date: April 25, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 55,770 hours, 27,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; STA 867; LBL 12.5; WASTE TANK ACCESS PANEL SUPPORT STRUCTURE ANGLE CRACKED / REMOVED AND REPLACED SUPPORT ANGLE STA 867 LBL 12.5 IAW B737-700 SRM 51-40-02 & DWG 149A8102 REV-
